Alert archive / Alabama / Red Flag Warnings in 2013
Red Flag Warning 15, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Nov 13, 2013, 5:50 AM CST for 10 counties in Alabama. It took effect at Nov 13, 2013, 12:00 PM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2013, 5:50 AM CST (11:50 UTC)
- In effect from
- Nov 13, 2013, 12:00 PM CST
- Expired
- Nov 13, 2013, 4:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2008 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -263 m²/s²
- 0-3 km storm-relative helicity
- -292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413 WWUS84 KMOB 131150 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 550 AM CST WED NOV 13 2013 ...RED FLAG WARNING IN EFFECT FOR MUCH OF SOUTH CENTRAL AND INTERIOR SOUTHWEST ALABAMA THIS AFTERNOON FOR LONG DURATION CRITICALLY LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON FOR THE COMBINATION OF CRITICALLY LOW RELATIVE HUMIDITY...BREEZY CONDITIONS...AND CRITICAL ERC VALUES... .A COOL BUT VERY DRY AIRMASS WILL CONTINUE TO SPREAD ACROSS THE REGION TODAY IN THE WAKE OF THE STRONG COLD FRONT THAT PUSHED ACROSS THE AREA YESTERDAY. THE INCREASED NORTHERLY WINDS...CRITICALLY LOW RELATIVE HUMIDITY VALUES...AND DRY FUELS WILL CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH ACROSS THE WESTERN FLORIDA PANHANDLE...AND MUCH OF SOUTH CENTRAL AND INTERIOR SOUTHWEST ALABAMA THIS AFTERNOON. ALZ051>060-FLZ001>006-132200- /O.UPG.KMOB.FW.A.0012.131113T1800Z-131113T2200Z/ /O.NEW.KMOB.FW.W.0015.131113T1800Z-131113T2200Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- 550 AM CST WED NOV 13 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON FOR MUCH OF SOUTH CENTRAL AND INTERIOR SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE DUE TO CRITICALLY LOW RELATIVE HUMIDITY...BREEZY CONDITIONS...AND DRY FUELS... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * RELATIVE HUMIDITY: 20 TO 25 PERCENT OVER A PERIOD OF ABOUT 4 HOURS. * WINDS: NORTHEAST 15 TO 20 MPH NEAR COASTAL PORTIONS OF THE WESTERN FLORIDA PANHANDLE. NORTHEAST 10 TO 15 MPH OVER SOUTH CENTRAL AND INTERIOR SOUTHWEST ALABAMA. * ERC: VALUES OF 26 OR GREATER ACROSS THE WESTERN FLORIDA PANHANDLE. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 13, 5:10 AM CST, 40 minutes earlier.
Area forecast discussion, Nov 13, 5:10 AM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
510 AM CST WED NOV 13 2013
.SHORT TERM [TODAY THROUGH THURSDAY NIGHT]...LATEST WV/IR LOOPS SHOW
HIGH CLOUDINESS MAINLY OVER THE GULF SHIFTING NORTHWARD OVER THE
LOWER HALF OF THE CWFA THIS MORNING RESULTING IN PARTLY CLOUDY
CONDITIONS OVER THE LOWER HALF OF THE CWFA EARLY TODAY PROGGED TO
CLEAR OR BURN OFF LATER THIS MORNING THROUGH EARLY THIS AFTERNOON IN
RESPONSE TO MID TO UPPER RIDGE BUILDING OVER THE CENTRAL GULF AND SE
STATES THROUGH TONIGHT. AS THE UPPER RIDGE BECOMES BETTER ESTABLISHED
LATER TODAY AND OVERNIGHT HIGH PRES NEAR THE SFC WILL CONTINUE TO
BUILD AND SETTLE OVER MUCH OF GA AND EASTERN AL RESULTING IN A BETTER
FLOW FROM THE NORTHEAST AND EAST LATE TODAY AND OVERNIGHT. WITH WINDS
RELAXING BETTER LATE TONIGHT AND EARLY THU EXPECT FREEZING TEMPS FOR
MOST INLAND AREAS AGAIN OVERNIGHT. LOWS WILL RANGE FROM THE MID 20S
INLAND GENERALLY NORTH OF THE I-10 CORRIDOR AND IN THE LOWER TO
MIDDLE 30S FOR MOST AREAS FURTHER SOUTH. FOR TODAY HIGHS WILL REMAIN
MOSTLY IN THE MID 50S FOR ALL AREAS. 32/EE
A DEEP DRY AIRMASS WILL STILL BE IN PLACE ACROSS OUR FORECAST AREA
THROUGH MOST OF THE DAY THURSDAY...THOUGH SHORTWAVE RIDGING ALOFT
WILL WEAKEN AS FLOW BECOMES MORE SOUTHWESTERLY BY AFTERNOON. A LARGE
SURFACE RIDGE OF HIGH PRESSURE WILL MEANWHILE EXTEND FROM THE
VICINITY OF THE CAROLINAS TO THE NORTHERN GULF COAST REGION
THURSDAY...WHICH WILL RESULT IN ANOTHER DAY OF BELOW NORMAL
TEMPERATURES ACROSS OUR AREA. HIGHS SHOULD RANGE IN THE LOWER TO MID
60S ACROSS THE REGION. SOUTHWESTERLY FLOW ALOFT WILL PERSIST ACROSS
OUR FORECAST AREA THURSDAY NIGHT IN ADVANCE OF A SHORTWAVE TROUGH
THAT WILL BE PROGRESSING EASTWARD ACROSS THE SOUTHERN PLAINS AND
ARKLATEX REGION. LIGHT EASTERLY SURFACE FLOW WILL CONTINUE ACROSS
MOST OF OUR FORECAST AREA THURSDAY NIGHT AS THE SURFACE RIDGE AXIS
WILL STILL EXTEND FROM THE CAROLINAS THROUGH MUCH OF THE DEEP SOUTH.
HOWEVER...LOW LEVEL FLOW ABOVE THE SURFACE WILL TRANSITION MORE
SOUTHERLY THROUGH THE NIGHT. THIS RESULTANT WARM ADVECTION PATTERN
MAY RESULT IN THE DEVELOPMENT OF LOW CLOUDS THROUGH EARLY FRIDAY
MORNING. THE INCREASED CLOUD COVER AND SLIGHTLY HIGHER DEWPOINTS
SHOULD RESULT IN WARMER EARLY FRIDAY MORNING LOW TEMPERATURES. A
SHORTWAVE TROUGH WILL LIFT NORTHEASTWARD ACROSS THE GULF OF MEXICO
THURSDAY NIGHT...BUT MOST OF THE ASSOCIATED MOISTURE AND LIFT LOOKS
TO REMAIN TO THE SOUTH OF OUR INLAND ZONES...SO WE WILL KEEP THE
SLIGHT CHANCE OF RAIN SHOWERS CONFINED TO THE MARINE AREA THURSDAY
NIGHT. /21
.LONG TERM [FRIDAY THROUGH TUESDAY]...THE SHORTWAVE TROUGH OVER THE
GULF OF MEXICO WILL CONTINUE TO LIFT EAST-NORTHEAST TOWARD THE
NORTHEASTERN GULF OF MEXICO AND THE ADJACENT VICINITY OF THE WESTERN
FLORIDA PANHANDLE FRIDAY. MOST OF THE SHORT RANGE GUIDANCE CONTINUES
TO KEEP THE BULK OF THE ASSOCIATED DEEP LAYER MOISTURE AND LIFT
FOCUSED OVER THE OFFSHORE WATERS. HOWEVER...ENOUGH MOISTURE AND LIFT
WILL BE AVAILABLE TO KEEP A LOW CHANCE OF RAIN SHOWERS IN THE
FORECAST ACROSS MOST OF OUR AREA THROUGH THE DAY FRIDAY. A MOIST
SOUTHWEST FLOW ALOFT WILL PERSIST OVER THE GULF COAST REGION THROUGH
THE WEEKEND. THIS MOIST FLOW PATTERN ALOFT ALONG WITH WEAK ISENTROPIC
ASCENT WILL SUPPORT KEEPING A SLIGHT CHANCE OF RAIN IN THE FORECAST
FRIDAY NIGHT THROUGH SATURDAY NIGHT...THOUGH THE PROBABILITY OF
MEASURABLE PRECIPITATION SHOULD GENERALLY BE 20 PERCENT OR LESS
ACROSS OUR FORECAST AREA. INCREASING SOUTHEASTERLY SURFACE FLOW
SHOULD RESULT IN A RETURN FLOW OF LOW LEVEL MOISTURE...WITH SURFACE
DEWPOINTS RISING BACK INTO THE 60S BOTH SATURDAY AND SUNDAY. MORNING
LOW TEMPERATURES SHOULD SUBSEQUENTLY AVERAGE ABOUT 10-15 DEGREES
ABOVE NORMAL THROUGH THE WEEKEND...WHILE AFTERNOON HIGHS WARM BACK
INTO THE 70S BOTH DAYS.
THE NEXT LONGWAVE UPPER LEVEL TROUGH WILL CARVE OVER THE ROCKY
MOUNTAINS REGION SATURDAY...BEFORE MOVING EASTWARD ACROSS THE CENTRAL
AND NORTHERN PLAINS STATES SUNDAY. AN ASSOCIATED COLD FRONT WILL PUSH
SOUTHEASTWARD ACROSS THE PLAINS STATES AND TOWARD THE MISSISSIPPI
VALLEY REGION SUNDAY AND SUNDAY NIGHT. MEDIUM RANGE SOLUTIONS ARE IN
DECENT AGREEMENT WITH SPREADING DEEP LAYER MOISTURE AND LIFT ACROSS
MUCH OF THE GULF COAST REGION DURING THE DAY SUNDAY ALONG AND AHEAD
OF A SHORTWAVE TROUGH IN THE SOUTHWEST FLOW ALOFT. THE INCREASING
MOISTURE AND INSTABILITY WILL RESULT IN AN INCREASING CHANCE OF
SHOWERS AND THUNDERSTORMS ACROSS OUR FORECAST AREA SUNDAY AND SUNDAY
NIGHT. THE COLD FRONT WILL CONTINUE TO TRACK SOUTHEASTWARD TOWARD THE
GULF COAST BY MONDAY. RAIN/STORM CHANCES WILL CONTINUE ACROSS OUR
REGION AHEAD OF THE APPROACHING FRONT MONDAY...BEFORE BEING SWEPT
EAST AND SOUTH OF THE REGION ALONG WITH THE PASSING COLD FRONT MONDAY
NIGHT. ANOTHER CHILLY AND BREEZY DAY IS EXPECTED TUESDAY IN THE WAKE
OF THE FRONTAL PASSAGE...AND WE HAVE LOWERED TEMPERATURES SEVERAL
DEGREES FROM THE PREVIOUS FORECAST. THERE IS GOOD AGREEMENT THAT A
DEEP DRY AIRMASS WILL SPREAD OVER THE REGION TUESDAY...SO WE HAVE
REMOVED RAIN CHANCES. /21
&&
.AVIATION [13.12Z ISSUANCE]...VFR CONDITIONS THROUGH 14.12Z THU.
NORTHERLY WINDS AT 20 TO 30 KNOTS EARLY TODAY WILL DIMINISH SLOWLY
TO 10 TO 15 KNOTS BY LATE THIS AFTERNOON THEN 7 TO 10 KNOTS
OVERNIGHT AND EARLY THU MORNING. 32/EE
&&
.MARINE...A STRONG OFFSHORE FLOW WILL BEGIN TO DIMINISH SLOWLY TODAY
AS STRONG HIGH PRESSURE TO THE NORTH BEGINS TO SETTLE OVER THE
CENTRAL GULF AND SOUTHEAST STATES. GALE WARNINGS EXPIRE BY MID
MORNING TODAY WITH SMALL CRAFT ADVISORIES EXPIRING OVER THE INSHORE
WATERS LATE THIS AFTERNOON. SMALL CRAFT ADVISORIES EXPIRE FOR THE
OFFSHORE WATERS BY EARLY THURSDAY MORNING. A MODERATE EASTERLY FLOW
WILL DEVELOP BY THURSDAY AND CONTINUE THROUGH EARLY SATURDAY AS THE
RIDGE OF HIGH PRESSURE CONTINUES TO SHIFT EAST. A BETTER ONSHORE
FLOW DEVELOPS BY EARLY NEXT WEEK AHEAD OF THE ANOTHER COLD FRONT
WHICH IS EXPECTED TO MOVE ACROSS THE MARINE AREA BY EARLY TUESDAY.
32/EE
&&
.FIRE WEATHER...A COOL AND VERY DRY AIRMASS WILL BE IN PLACE ACROSS
OUR FORECAST AREA TODAY AS STRONG HIGH PRESSURE CONTINUES TO BUILD INTO
THE REGION. AFTERNOON RELATIVE HUMIDITY WILL DROP TO THE 20-25
PERCENT RANGE FOR AROUND 4 HOURS ACROSS THE REGION. THIS LONG
DURATION OF CRITICALLY LOW RELATIVE HUMIDITY WILL SATISFY THE
CRITERIA FOR A RED FLAG WARNING ACROSS SOUTH CENTRAL ALABAMA AND MOST
OF INTERIOR SOUTHWEST ALABAMA THIS AFTERNOON. CRITICALLY LOW RELATIVE
HUMIDITY COMBINED WITH BREEZY NORTHEAST WINDS...DRY FUELS AND
CRITICAL ERC THRESHOLDS WILL MEET REQUIREMENTS FOR A RED FLAG WARNING
ACROSS THE WESTERN FLORIDA PANHANDLE. WHILE RH WILL BE LOW OVER
SOUTHEAST MISSISSIPPI...20 FT WIND SPEEDS SHOULD REMAIN JUST BELOW
THE 15 MPH RANGE NEEDED FOR A RED FLAG WARNING THERE. /21
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 56 33 63 48 72 / 00 00 05 10 30
PENSACOLA 58 39 63 53 71 / 00 00 05 10 30
DESTIN 57 40 62 55 71 / 00 00 05 10 30
EVERGREEN 53 26 63 43 71 / 00 00 00 10 30
WAYNESBORO 54 26 62 41 70 / 00 00 00 10 20
CAMDEN 54 26 62 42 70 / 00 00 00 05 20
CRESTVIEW 56 28 65 46 73 / 00 00 05 10 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING UNTIL 8 AM WEDNESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
WIND ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER
MOBILE...
FREEZE WARNING FROM 11 PM WEDNESDAY TO 7 AM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...WILCOX...
RED FLAG WARNING FROM NOON WEDNESDAY TO 4 PM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...
WILCOX...
FL...FREEZE WARNING UNTIL 8 AM WEDNESDAY FOR THE FOLLOWING ZONES:
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
FREEZE WARNING FROM 11 PM WEDNESDAY TO 7 AM THURSDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...INLAND
SANTA ROSA...
RED FLAG WARNING FROM NOON WEDNESDAY TO 4 PM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
WIND ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
MS...FREEZE WARNING UNTIL 8 AM WEDNESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
FREEZE WARNING FROM 11 PM WEDNESDAY TO 7 AM THURSDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...GALE WARNING UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO 4 PM WEDNESDAY FOR
THE FOLLOWING ZONES: MISSISSIPPI SOUND...NORTHERN MOBILE
BAY...SOUTHERN MOBILE BAY...
SMALL CRAFT ADVISORY UNTIL 4 PM WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...PENSACOLA BAY SYSTEM...PERDIDO
BAY...
SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO 6 AM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&
32/21Hazardous weather outlook, Nov 13, 5:27 AM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 527 AM CST WED NOV 13 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 527 AM CST WED NOV 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FREEZING TEMPERATURES WILL CONTINUE OVER MOST INLAND AREAS THROUGH 8 AM THIS MORNING. FREEZING TEMPERATURES CAN BE EXPECTED FOR MOST INLAND AREAS AGAIN LATE TONIGHT AND EARLY THURSDAY MORNING. A WIND ADVISORY WILL CONTINUE OVER THE COASTAL AREAS OF ALABAMA AND NORTHWEST FLORIDA THROUGH MID MORNING TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FREEZING TEMPERATURE CAN BE EXPECTED FOR MOST INLAND AREAS EARLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-141200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 527 AM CST WED NOV 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A STRONG OFFSHORE FLOW WILL CONTINUE TO GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE MARINE AREA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG OFFSHORE FLOW WILL CONTINUE TO GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE MARINE AREA THROUGH MID MORNING THURSDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 5:14 AM CST | Freeze Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 27 hr |
Nearby
Red Flag Warnings in Alabama, 2013Red Flag Warnings in Florida, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.